MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 COVERA VASCULAR COVERED STENT
Catalog Number AVFM10060
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a covera stent placement, inside the stent is another crushed stent that is crushed.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the physical sample was not returned for evaluation.A angiographic image was provided showing two stents placed into each other.A stent deformation could not be identified.The image indicates a possible obstruction within the stent, but the cause of this obstruction could not be determined.Based on information available and evaluation of the provided footage, the investigation is closed with inconclusive result.A definite root cause for the reported issue could not be identified.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instruction for use states that potential complications may include, but are not limited to: new lesions in the access circuit requiring reintervention, thrombotic occlusion, restenosis of the target lesion requiring reintervention and others.Covered stent specific events that could be associated with clinical complications such as misplacement, migration, embolism, fracture, compression, kinking and insufficient covered stent expansion.Instructions for correct deployment of the covered stent were found to be described in the instruction for use.Regarding selection of the correct size of the covered stent the instruction for use states: "special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter." regarding stent placement inside a previously placed stent the instruction for use states: "the device has not been tested for use in an overlapped condition with a bare metal stent or covered stent." e1, g2, g3, h6 (method).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442
wachhausstrasse 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22802296
Report Number9681442-2025-00248
Device Sequence Number15403280
Product Code PFV
UDI-Device Identifier00801741106590
UDI-Public(01)00801741106590(17)260913(10)ANJW1564
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Catalogue NumberAVFM10060
Device Lot NumberANJW1564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown